Was on paxil and doctor took me off. Was looking to see if lexapro would be a good alternative. i was diagnosed with GAD. Feel goo off the paxil but still continue to think about things. Any help?
Hi gator. I think the Lexapro does help. But it doesn't totally take mine away. I think lifestyle changes are necessary too. That of course is not easy as anxiety is difficult to control for many of of us. Exercise, sleep & time for ourselves is helpful. I also recently bought Passion Flower Elixer at Health Store. Will let you know if it helps with relaxing. Good luck!
Hi, gator! Yes, Lexapro is very effective in treating many different anxiety disorders, but as SLM has said lifestyle changes are essential to the healing process, even talk therapy.
Drugs are not magic bullets so it would be helpful to learn your triggers and how to control your responses to them.
Best wishes, Wildcat
Gator yes I agree with both answers here Lexapro is a very effective medication for many people I don't know how long you have been off the Paxil But sometimes the doctor may have to taper you down a bit and add the Lexapro slowly to make sure you don't have withdrawal ask the doctor about this and remember this is one of the medications that effect people different when they first start it some have no side effects at all, And others may have several but it is very important that you keep taking this medication and these side effects go away in 1 or 2 weeks and then slowly the benefits kick in as you keep taking this medication.If it does work well for you it can give you some benefits after the few weeks right up to where it peaks in your blood level at about 6 to 8 weeks and also don't be surprised not that it well happen but when you first start this medication sometimes the reason you're taking it for even those problems feel a bit worse but it goes away.This one is defiantly worth a try. many do wonders on this medication have a great weekend
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2013 • 6 answers
Posted 14 Aug 2013 • 1 answer
Posted 15 Aug 2013 • 3 answers
Posted 4 Aug 2016 • 4 answers
Posted 27 Oct 2017 • 2 answers